# SDR CALA0600395

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 26,154 hours, 4,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 416T20982
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE FAILED TO DEPLOY UPON TEST.  INFLATION ROD END FITTING AND CROSS PIN IMPROPERLY ADJUSTED.  ADJUSTED ROD END IAW AMM 25-65-00, 25-65-01, 25-65-02, 25-65-04, 25-65-19.
